Alert archive / Colorado / Fire Weather Watches in 2021
Fire Weather Watch 22, NWS Pueblo, CO
NWS Pueblo, CO issued this fire weather watch at Oct 17, 2021, 3:08 PM MDT for 11 counties in Colorado. It took effect at Oct 19, 2021, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 17, 2021, 3:08 PM MDT (21:08 UTC)
- In effect from
- Oct 19, 2021, 12:00 PM MDT
- Expired
- Oct 18, 2021, 2:55 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2912 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750 WWUS85 KPUB 172108 CCA RFWPUB URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Pueblo CO 308 PM MDT Sun Oct 17 2021 ...A Red Flag Warning has been issued from 1 PM to 7 PM MDT on Monday for strong winds, low relative humidity and dry fuels, for Fire Weather Zones 230, 233 and 237, which includes Las Animas and Baca Counties... ...A Fire Weather Watch has been issued for Tuesday afternoon through Tuesday evening for strong winds, low relative humidity and dry fuels, for Fire Weather Zones 222, 227, 228, 229, 231, 232, 234, 235, 236 and 237, which includes Fremont, southern El Paso, Pueblo, Huerfano, Crowley, Otero, Bent, Prowers, Kiowa and Baca Counties... COZ237-181300- /O.NEW.KPUB.FW.W.0037.211018T1900Z-211019T0100Z/ /O.NEW.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ Baca County Including Springfield and Eastern Comanche Grasslands- 308 PM MDT Sun Oct 17 2021 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT MONDAY FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 237... The National Weather Service in Pueblo has issued a Red Flag Warning, which is in effect from 1 PM to 7 PM MDT Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Tuesday afternoon through Tuesday evening. * Affected Area...Fire Weather Zone 237. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ230-233-181300- /O.NEW.KPUB.FW.W.0037.211018T1900Z-211019T0100Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 308 PM MDT Sun Oct 17 2021 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT MONDAY FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 230 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning, which is in effect from 1 PM to 7 PM MDT Monday. * Affected Area...Fire Weather Zones 230 and 233. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-227>229-231-232-234>236-181300- /O.NEW.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 308 PM MDT Sun Oct 17 2021 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229...231...232... 234...235 AND 236... The National Weather Service in Pueblo has issued a Fire Weather Watch, which is in effect from Tuesday afternoon through Tuesday evening. * Affected Area...Fire Weather Zones 222...227...228...229... 231...232...234...235 and 236. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
111 WWUS85 KPUB 180953 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 353 AM MDT Mon Oct 18 2021 ...A Red Flag Warning is in effect from 1 PM to 7 PM MDT today for strong winds, low relative humidity and dry fuels, for Fire Weather Zones 229, 230, 233 and 237, which includes eastern Huerfano, Las Animas and Baca Counties... ...A Fire Weather Watch is in effect for Tuesday afternoon through Tuesday evening for strong winds, low relative humidity and dry fuels, for Fire Weather Zones 222, 227, 228, 229, 230, 231, 232, 234, 235, 236 and 237, which includes Fremont, southern El Paso, Pueblo, Huerfano, western Las Animas, Crowley, Otero, Bent, Prowers, Kiowa and Baca Counties... COZ229-190200- /O.EXA.KPUB.FW.W.0037.211018T1900Z-211019T0100Z/ /O.CON.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ Huerfano County Including Walsenburg- 353 AM MDT Mon Oct 18 2021 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 229... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 229... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 1 PM this afternoon to 7 PM MDT this evening. * Affected Area...Fire Weather Zone 229. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth both today and Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ230-190200- /O.EXA.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ /O.CON.KPUB.FW.W.0037.211018T1900Z-211019T0100Z/ Western Las Animas County Including Trinidad and Thatcher- 353 AM MDT Mon Oct 18 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 230... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 230... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * Affected Area...Fire Weather Zone 230. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth both today and Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ237-190200- /O.CON.KPUB.FW.W.0037.211018T1900Z-211019T0100Z/ /O.CON.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ Baca County Including Springfield and Eastern Comanche Grasslands- 353 AM MDT Mon Oct 18 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... * Affected Area...Fire Weather Zone 237. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth both today and Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ233-190100- /O.CON.KPUB.FW.W.0037.211018T1900Z-211019T0100Z/ Eastern Las Animas County Including Pinon Canyon- 353 AM MDT Mon Oct 18 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 233... * Affected Area...Fire Weather Zone 233. * Winds...Southwest 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth this afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-227-228-231-232-234>236-190200- /O.CON.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 353 AM MDT Mon Oct 18 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...231...232...234... 235 AND 236... * Affected Area...Fire Weather Zones 222...227...228...231... 232...234...235 and 236. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions may become favorable for rapid fire spread and growth on Tuesday PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
815 WWUS85 KPUB 182055 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 255 PM MDT Mon Oct 18 2021 ...A Red Flag Warning remains in effect until 7 PM MDT today for strong winds, low relative humidity and dry fuels, for Fire Weather Zones 229, 230, 233 and 237, which includes eastern Huerfano, Las Animas and Baca Counties... ...A Red Flag Warning has been issued from Noon until 7 PM MDT Tuesday for strong winds, low relative humidity and dry fuels, for Fire Weather Zones 222, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237, which includes Fremont, southern El Paso, Pueblo, Huerfano, Las Animas, Crowley, Otero, Bent, Prowers, Kiowa and Baca Counties... COZ229-230-237-191300- /O.UPG.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ /O.NEW.KPUB.FW.W.0038.211019T1800Z-211020T0100Z/ /O.CON.KPUB.FW.W.0037.000000T0000Z-211019T0100Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Baca County Including Springfield and Eastern Comanche Grasslands- 255 PM MDT Mon Oct 18 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 229...230 AND 237... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR FIRE WEATHER ZONES 229...230 AND 237... The National Weather Service in Pueblo has issued a new Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from noon to 7 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 229...230 and 237. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth both today and Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ233-191300- /O.NEW.KPUB.FW.W.0038.211019T1800Z-211020T0100Z/ /O.CON.KPUB.FW.W.0037.000000T0000Z-211019T0100Z/ Eastern Las Animas County Including Pinon Canyon- 255 PM MDT Mon Oct 18 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 233... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR FOR FIRE WEATHER ZONE 233... The National Weather Service in Pueblo has issued a new Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from noon to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zone 233. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread and growth this afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-227-228-231-232-234>236-191300- /O.UPG.KPUB.FW.A.0022.211019T1800Z-211020T0100Z/ /O.NEW.KPUB.FW.W.0038.211019T1800Z-211020T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 255 PM MDT Mon Oct 18 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR FOR FIRE WEATHER ZONES 222...227...228... 231...232...234...235 AND 236... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from noon to 7 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 222...227...228...231... 232...234...235 and 236. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions may become favorable for rapid fire spread and growth on Tuesday PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Oct 17, 3:07 PM MDT, 1 minute earlier.
Area forecast discussion, Oct 17, 3:07 PM MDT, 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 307 PM MDT Sun Oct 17 2021 .SHORT TERM...(This evening through Monday) Issued at 307 PM MDT Sun Oct 17 2021 Upper level ridge sliding eastward into the plains this afternoon, with strengthening lee surface trough beginning to stir up the wind field on the plains, especially along the Palmer Divide and over the far se in Baca County. A few spots in these areas may cross Red Flag thresholds for a couple hours today, but area/duration aren't widespread/long enough for a highlight. Outside of the wind, it's been a beautiful fall day at most locations, with very mild temps in the 60s/70s across the lower elevations. Overnight, weak disturbance and some minor mid-level moisture may bring a sprinkle/flurry to the higher elevations in the San Juans, though not expecting anything significant. With winds increasing as mid-level trough approaches, expect min temps to run slightly warmer than the past few nights, and NBM temps looked reasonable. For Monday, expect increasing sw flow at the surface and aloft through the day, as upper level low moves toward nwrn CO by early evening. Conceptually, the pattern looks good for widespread critical fire weather conditions on the plains, though most model solutions are either not quite windy enough (northern sections), or slightly too moist (srn zones) for extensive highlights. For now, will hoist a Red Flag warning for just Baca and Las Animas counties, where winds/low rh line up best, though it won't take much of change in subsequent model runs to produce a northward expansion of highlights. Deep mixing should lead to warm temps area-wide, and a few 80s look likely on the plains in the afternoon. .LONG TERM...(Monday night through Sunday) Issued at 307 PM MDT Sun Oct 17 2021 Main Forecast Concerns/Challenges: 1) Borderline critical fire weather conditions for a majority of the Plains Tuesday afternoon Monday night and Tuesday...Upper closed low pressure system located over the Great Basin Mon night will eject to the east-northeast through the day Tuesday, skirting along the CO/WY border. This system will bring about an inch or two of new snow to the higher elevations of the Continental Divide and central mts Mon night through Tue morning, but the remainder of the forecast area is expected to stay dry with increased winds. The strongest winds will likely occur along the northern sections of the forecast area, and combined with the continuing dry conditions, will produce critical fire weather conditions for portions of the eastern plains. Therefore, after collaborating with neighboring offices, went ahead and issued a Fire Weather Watch for much of the plains Tue aftn into early evening. Left out northern El Paso County because even though the winds will be strong enough there, do not feel that the humidity will drop low enough for a long enough period of time. Also held off on Las Animas County for the reverse reason; it will be dry enough, but do not think the winds will be strong enough there. The low quickly pushes east of Colorado Tue night, and the pressure gradient relaxes allowing for less wind starting on Wed. Plan on overnight lows in the mid 20s to mid 30s for the high valleys, and mid 30s to mid 40s for the plains. Temps on Tue will climb into the 50s for the high valleys, and mid 60s to mid 70s for the plains. Wednesday through Saturday...The passing system pushes a dry cold front across the forecast area late Tue night into Wed morning, producing about 5-10 degrees of cooling for the day. A ridge of high pressure then builds back into the region starting on Wed, and persists into the weekend. Plan on dry conditions and warming temps throughout the period. Overnight low temps are forecast to be somewhat mild for this time of year, with 20s to around 30F for the high valleys, and 30s to around 40F for the plains. As for maximum temps, look for readings in the 50s and 60s for most areas on Wed, then 60s for the high valleys and 70s for the plains for Thu through Sat. Sunday...Models indicate that another Pacific longwave trough will move onshore over the weekend, approaching the region and introducing some isolated pcpn chances along the Continental Divide starting Sunday. Little temperature change is expected at this time. This far out, timing for this will likely change over the next few days. Moore && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 307 PM MDT Sun Oct 17 2021 VFR at all taf sites the next 24 hrs with light winds. On Mon, s-sw winds will begin to increase in the afternoon as a weather system approaches, with some gusts to 20 kts at KALS after 18z, and at KPUB and KCOS after 19z-20z. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday afternoon through Tuesday evening for COZ222-227>229-231-232-234>237. Red Flag Warning from 1 PM to 7 PM MDT Monday for COZ230-233-237. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Oct 17, 4:30 AM MDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 430 AM MDT Sun Oct 17 2021 COZ058>089-093>099-181030- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 430 AM MDT Sun Oct 17 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Light snow will be possible late tonight across the eastern San Juan mountains, where a spotty inch or two of accumulation will be possible across the higher peaks towards dawn. .DAYS TWO THROUGH SEVEN...Monday through Saturday Spotty critical fire weather conditions will be possible across portions of the high mountain valleys and into the I-25 Corridor on Monday, as winds increase ahead of an approaching weather system. This system may bring some light snow accumulations to the higher terrain along and west of the Continental Divide, especially the central mountains north of Cottonwood Pass, Monday night and early Tuesday, with breezy to windy westerly winds continuing across the area on Tuesday. These winds, combined with much drier air working into the region, could bring critical fire weather conditions to portions of the I-25 Corridor and southeast plains on Tuesday, as the storm system slowly lifts out across the Upper Midwest. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the higher elevations of the eastern San Juan mountains late tonight. 31/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:08 PM MDT | Red Flag Warning | PUB | Baca, Huerfano, Las Animas | 28 hr |
Nearby
Fire Weather Watches in Colorado, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.